RUS
ENG
Full version
JOURNALS
// Doklady Akademii Nauk
// Archive
Dokl. Akad. Nauk SSSR,
1970
Volume 194,
Number 2,
Pages
275–277
(Mi dan35663)
MATHEMATICS
The densities of measures that correspond to the solutions of certain differential equations with random functions
A. D. Shatashvili
Donetsk Computer Center Received Academy of Sciences of the Ukrainian SSR
UDC:
519.217
Presented:
Yu. V. Linnik
Received: 27.02.1970
Fulltext:
PDF file (384 kB)
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025